MAUDE Adverse Event Report: CAREFUSION MICROBORE EXTENSION SET; SET, EXTENSION, INTRAVASCULAR

CAREFUSION MICROBORE EXTENSION SET; SET, EXTENSION, INTRAVASCULAR
Model Number 10010570
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product will be returned per customer.The customer complaint could not be confirmed because the product was not returned for failure investigation.The root cause of this failure was not identified.The event reportedly occurred in the nicu; therefore it is presumed the patient was a neonate.
 
Event or Problem Description
The customer reported that the filter extension set leaked during an unspecified continuous infusion.The facility went live a couple of months with the filter set however in the past 2 weeks the nicu has noticed several filter extension set complaints.There was no report of patient harm.

Brand Name
MICROBORE EXTENSION SET
Common Device Name
SET, EXTENSION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8242104
Report Number9616066-2019-00056
Device Sequence Number1583169
Product Code FPA
UDI-Device Identifier10885403233500
UDI-Public10885403233500
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K790108
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10010570
Device Catalogue Number10010570
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1